# SDR DALA2018041302410

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL NBR: 200C.  A NEW FLOOR PANEL WAS FABRICATED, AND REPLACED IAW AMM 53-20-01-201.
